# SDR AUS20010910

- Difficulty date: August 21, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Sheared
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DOOR ACTUATOR SHEARED. LOSS OF HYDRAULIC FLUID.
